# SDR WVER2017041609

- Difficulty date: April 16, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 34,778 hours, 24,631 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Fuselage
- Part time: 34,778 hours, 24,631 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 FWD SIDE OF BULKHEAD RBL 30 STIFFENER HAS AN INDICATION .2" LONG IN THE UPPER EDGE OF FLANGE. FAILED NDT INSPECTION.
